MathSciNet Relay Station
MathSciNet bibliographic data
MR2801865 54H25 (47H10 47J25 65J15)
Li, Zhilong Fixed point theorems in partially ordered complete metric spaces. Math. Comput. Modelling 54 (2011), no. 1-2, 69–72.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement